# SDR CALA2014041490812

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 41,907 hours, 17,368 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR S N CG 5192 LOWER SKIN, 8 AREAS INDICATING MOISTURE LOCATED 4.5 INCHES FROM TE & AT 32, 39, 81, 110, 162, 183, 195 & 202 FROM INBD END.  DRILLED HOLES TO VERIFY WATER PRESENCE.  ACCOMPLISHED REPAIRS IAW SRM 55-21-11, PARA 5E.
